바로가기메뉴

본문 바로가기 주메뉴 바로가기

logo

  • P-ISSN3059-0604
  • E-ISSN3059-1309
  • KCI

ON GENERALIZED Z-RECURRENT MANIFOLDS

ON GENERALIZED Z-RECURRENT MANIFOLDS

한국수학교육학회지시리즈B:순수및응용수학 / Journal of the Korean Society of Mathematical Education Series B: Theoretical Mathematics and Pedagogical Mathematics, (P)3059-0604; (E)3059-1309
2017, v.24 no.2, pp.53-68
https://doi.org/10.7468/jksmeb.2017.24.2.53
De, Uday Chand (Department of Pure Mathematics, University of Calcutta)
Pal, Prajjwal (Chakdaha Co-operative Colony Vidyayatan(H.S))

Abstract

The object of the present paper is to study generalized Z-recurrent manifolds. Some geometric properties of generalized Z-recurrent manifolds have been studied under certain curvature conditions. Finally, we give an example of a generalized Z-recurrent manifold.

keywords
generalized Ricci-recurrent manifolds, generalized Z-recurrent manifolds, quasi Einstein manifolds

한국수학교육학회지시리즈B:순수및응용수학